# SDR SWIA201540895

- Difficulty date: February 20, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 32,773 hours, 27,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK IN RT TRU BAY AFT AREA, ON FLOOR WEB AT FS 193, APPROXIMATELY RBL 29, C-CHECK RO 3/12/15, REPAIRED CRACK IN RT TRU BAY FLOOR AREA AT FS 193, RBL 29, REF CRJ 200 REO .32LBS, WEIGHT ADDED COMPLETED ST 51-900-1003.
